English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Approximability of the Discrete Fréchet Distance

Bringmann, K., & Mulzer, W. (2016). Approximability of the Discrete Fréchet Distance. Journal on Computational Geometry, 7(2), 46-76. doi:10.20382/jocg.v7i2a4.

Item is

Basic

show hide
Genre: Journal Article
Latex : Approximability of the Discrete {Fr\'echet} Distance

Files

show Files
hide Files
:
261-991-2-PB.pdf (Publisher version), 768KB
Name:
261-991-2-PB.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
Open Access
License:
-

Locators

show

Creators

show
hide
 Creators:
Bringmann, Karl1, Author              
Mulzer, Wolfgang1, Author              
Affiliations:
1Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: BibTex Citekey: DBLP:conf/compgeom/BringmannM16
DOI: 10.20382/jocg.v7i2a4
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal on Computational Geometry
  Abbreviation : JoCG
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 7 (2) Sequence Number: - Start / End Page: 46 - 76 Identifier: ISSN: 1920-180X